# SDR AALA961031

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707AA
- Make and model: Boeing 727223
- Aircraft serial: 22464
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Double Drilled
- Location: Bs 804.95
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TUL - DOUBLE HOLE DRILLED IN BELT FRAME.  REPAIRED FRAME PER SRM 53-10-4, FIGURE 2.  TST:  41,665 HOURS.  CYCLES:  21,768.  (X)
